I experience some slight dull headache at the back of my head. Plse advise.
Perhaps these are common side effcets of the Atenolol, surely you wouyld be able to overcome the effects in a short period of time, if you think the effects are too bothersome? Please seek medical advice from the doc/pharmacist who prescribed the med, he/she may change the med to suit your system better.
Take care, best wishes!
Our doctor has my hubby, & myself take ours in the morning. His is for the HBP, & mine is for A-Fib, & recent HBP. You may also note some coldness in your hands & feet, but it will go away. You didn't mention the dose you are on, & that can make a difference too. Usually they will start you at 25mg, & if not enough move you up slowly upwards to 100mg to control the HBP, or add something else like lisinopril or lasix if you have water retention too... Mary
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2010 • 1 answer
Is there any sinus headache medication a person taking lithium carbonate (300 mg) and atenolol 50mg)
Posted 22 Oct 2010 • 1 answer
Posted 3 Apr 2012 • 1 answer
Posted 24 Jul 2012 • 2 answers
Posted 8 May 2013 • 1 answer